BE CAREFUL WITH VYVANSE:
I am on a blog with other mothers whose children have been on Vyvanse. I have even called my son's doctor about VYVANSE. Please get off that darn drug as soon as you can. You have no idea the damage it will do to your brain. One mother said her son has been on Vyvanse a number of years and he is totally schizophrenic and nothing, and I mean nothing helps to stop the voices he hears continually. I was telling my son about it (and my son was on it only on school days for 15 months) and he said that he hears voices too and thinks it is a good thing. I asked him what is so good about hearing voices. He said it makes him stop and think about what he is doing. There is going to be a big court case over this medicine in the future and I would urge all of you to keep track of how long you have been on this Vyvanse because it is not going to be a pretty sight when the litigation starts on this new-fangled drug. Sure like we want to be SCHIZOPHRENIC too. ADD is bad enough as it is. Try an older, more established drug. Never take something that is brand new for God's sake. Unless it has been out for many years, you can never truly know the side effects. Get off that darn Vyvanse before you hear voices as well. Yes I am ADD as well, my father was too, and my elder brother who were given nothing for their ADD and were able to make a way in life. Please throw out your Vyvanse before you start hearing voices too! I love crystalized ginger and it made an A student out of me, so go find something hot, whether you like ginger, hot peppers or curry and that will help your mind out better than any drug can!!~~!
You're just going to have to wait it out unfortunately.
How did your meds get destroyed? Has this happened before?
If your doctor has reason to believe that you are abusing your medication he will not re-prescribe it to you. Worst case scenario you could be pulled off the meds completely and flagged as a potential controlled substance abuser which will have big adverse effects on your ability to be prescribed other medications in the future as well.
If your meds genuinely got destroyed then you should arrange to meet your physician and tell him exactly what happened. If you don't sound like your making up a BS story and you have no history of 'losing' your meds then generally they will throw you a by-ball and write you up the remaining amount of your script.
ADD meds are serious business and are high risk for abuse so it's understandable why your physician might not want to just willy-nilly write you a new script.